# SDR JR2R20170509022

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- Aircraft time: 54,162 hours, 36,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR EXTERNAL SKIN DENTED OUT OF LIMITS. REPAIRED DOOR IAW SRM 52-05 FIG 64.
